MathSciNet Relay Station
MathSciNet bibliographic data
MR2840318 60J80 (60F05)
Bertoin, Jean On the maximal offspring in a critical branching process with infinite variance. J. Appl. Probab. 48 (2011), no. 2, 576–582.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement